MAUDE Adverse Event Report: ARTHREX, INC. CONIC OBTR,FOR 4MM SCOPE SHTH; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. CONIC OBTR,FOR 4MM SCOPE SHTH; ARTHROSCOPE AND ACCESSORIES
Model Number CONIC OBTR,FOR 4MM SCOPE SHTH
Medical Device Problem Code Scratched Material (3020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on (b)(6) 2023.  arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.
 
Event or Problem Description
It was reported that the washer is broken and the lens is scratched.There was no harm or adverse event for patient, operator or third party reported.No further information received.

Brand Name
CONIC OBTR,FOR 4MM SCOPE SHTH
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19397316
Report Number1220246-2024-03912
Device Sequence Number7800169
Product Code NBH
UDI-Device Identifier00888867101616
UDI-Public00888867101616
Combination Product (Y/N)N
Initial Reporter CountryMT
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCONIC OBTR,FOR 4MM SCOPE SHTH
Device Catalogue NumberAR-3375-4011
Device Lot Number1355472
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2021
Initial Report FDA Received Date05/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown